# SDR DL72S991559

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485DA
- Make and model: Boeing 727232
- Aircraft serial: 20865
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Part time: 58,662 hours
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING THE ROTATION AND INITIAL CLIMBOUT OF THE TAKEOFF FROM FLL, (OAT 32 DEG CELSIUS USING NORMAL PWR/EPR 2.06).  ENG NR 3 EGT EXCEEDED THE TAKEOFF LIMIT.  A MAXIMUM TEMP OF 640 DEG CELSIUS ON ENG 3 EGT WAS REACHED FOR A PERIOD OF UP TO 1 MINUTE.  THRUST WAS REDUCED TO EGT OF 620 DEG CELSIUS, WHERE EPR WAS NOTED AT 1.78.  REPLACED ENGINE.
